# SDR SWAA2025110318359

- Difficulty date: September 25, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SUB WEB THRESHOLD AT BS 794 - 847, RBL 25, WL 155.  REMOVED AND REPLACED ACB SUB THRESOLD WEB IAW SRM 51-40-02 AND DWG 146A8120 REV: E.
